Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 640323, 5 pages
http://dx.doi.org/10.1155/2014/640323
Research Article

Topologies on Superspaces of TVS-Cone Metric Spaces

Xun Ge1 and Shou Lin2,3

1School of Mathematical Sciences, Soochow University, Suzhou 215006, China
2Department of Mathematics, Ningde Normal University, Fujian 352100, China
3Department of Mathematics, Zhangzhou Normal University, Zhangzhou 363000, China

Received 6 August 2013; Accepted 31 October 2013; Published 22 January 2014

Academic Editors: R. Abu-Saris, P. Bracken, S. Jafari, and B. Nagy

Copyright © 2014 Xun Ge and Shou Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. V. Kantorovich, “The majorant principle and Newton's method,” Doklady Akademii Nauk, vol. 76, pp. 17–20, 1951. View at Google Scholar
  2. L. V. Kantorovich, “On some further applications of the Newton approximation method,” Vestnik Leningradskogo Universiteta, vol. 12, no. 7, pp. 68–103, 1957. View at Google Scholar
  3. J. S. Vandergraft, “Newton's method for convex operators in partially ordered spaces,” SIAM Journal on Numerical Analysis, vol. 4, no. 3, pp. 406–432, 1967. View at Publisher · View at Google Scholar
  4. P. P. Zabreiko, “K-metric and K-normed spaces: survey,” Collectanea Mathematica, vol. 48, no. 4–6, pp. 825–859, 1997. View at Google Scholar
  5. K. Deimling, Nonlinear Functional Analysis, Springer, 1985.
  6. C. D. Aliprantis and R. Tourky, Cones and Duality, vol. 84 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2007.
  7. L. G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar
  8. A. Amini-Harandi and M. Fakhar, “Fixed point theory in cone metric spaces obtained via the scalarization method,” Computers and Mathematics with Applications, vol. 59, no. 11, pp. 3529–3534, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Khani and M. Pourmahdian, “On the metrizability of cone metric spaces,” Topology and Its Applications, vol. 158, no. 2, pp. 190–193, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Sönmez, “On paracompactness in cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 494–497, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Turkoglu and M. Abuloha, “Cone metric spaces and fixed point theorems in diametrically contractive mappings,” Acta Mathematica Sinica, vol. 26, no. 3, pp. 489–496, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Çakalli, A. Sönmez, and Ç. Genç, “On an equivalence of topological vector space valued cone metric spaces and metric spaces,” Applied Mathematics Letters, vol. 25, no. 3, pp. 429–433, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Kadelburg, S. Radenovi, and V. Rakoevi, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Radenović, S. Simić, N. Cakić, and Z. Golubović, “A note on tvs-cone metric fixed point theory,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2418–2422, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. E. Klein and A. C. Thompson, Theory of Correspondences, Including Applications to Mathematical Economics, John Wiley & Sons, New York, NY, USA, 1984.